Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Sulfasalazine-Induced Toxic Epidermal Necrolysis

Sulfasalazine-Induced Toxic Epidermal Necrolysis COVID-19 is a major health issue, and patients with underlying conditions are more susceptible to catastrophic outcomes. Toxic epidermal necrolysis (TEN) is a severe systemic disease caused by an immune system hypersensitive reaction. We present a case of TEN induced following sulfasalazine administration that later on complicated with COVID-19, deep vein thrombosis, pulmonary emboli, and eventually death. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Advanced Emergency Nursing Journal Wolters Kluwer Health

Loading next page...
 
/lp/wolters-kluwer-health/sulfasalazine-induced-toxic-epidermal-necrolysis-gz20Lg3MKD
Publisher
Wolters Kluwer Health
Copyright
© 2021 Wolters Kluwer Health, Inc. All rights reserved.
ISSN
1931-4485
eISSN
1931-4493
DOI
10.1097/tme.0000000000000361
Publisher site
See Article on Publisher Site

Abstract

COVID-19 is a major health issue, and patients with underlying conditions are more susceptible to catastrophic outcomes. Toxic epidermal necrolysis (TEN) is a severe systemic disease caused by an immune system hypersensitive reaction. We present a case of TEN induced following sulfasalazine administration that later on complicated with COVID-19, deep vein thrombosis, pulmonary emboli, and eventually death.

Journal

Advanced Emergency Nursing JournalWolters Kluwer Health

Published: Jul 1, 2021

References